# SDR QMLA2014032114027

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N325AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4631
- Aircraft time: 1,763 hours, 6,067 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,763 hours, 3,960 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Door Frame
- Condition: Cracked
- Location: Tailboom
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK FOUND ON TAIL BOOM, BATTERY DOOR FRAME, UPPER RT CORNER.  BATTERY TRAY WAS REPLACED ON 021914 BY QUALIFIED SHEET METAL TECHNICIAN FROM AMC DENVER.
